# SDR SWAA2023080274065

- Difficulty date: July 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR CUTOUT LOWER 'L' ANGLE ATTACHED TO Z ANGLE HAS CORROSION 5EA FASTENER HOLES.(MARKED)<[01] REMOVED CORROSION IAW SRM 51-10-02. DAMAGE REMOVAL APPROX .015' OUT OF LIMITS PER SRM 53-10-15-1A-2.;[02] LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT ANGLE AND INSTALLED 5 EACH NUT PLATES IAW SRM 51-10-02 AND SRM 51-40-02.;[03] INSPECTED WORK ACCOMPLISHED IN C/AA #'S 1 AND 2.  1. JASON BORN (TECHNICIAN); 06-JUL-2023 13:48 UTC REMOVED CORROSION IAW SRM 51-10-02. DAMAGE REMOVAL APPROX .015' OUT OF LIMITS PER SRM 53-10-15-1A-2.  2. JASON BORN (TECHNICIAN); 07-JUL-2023 12:37 UTC LOCATED/DRILLED FASTENER HOLES IN REPLACEMENT ANGLE AND INSTALLED 5 EACH NUT PLATES IAW SRM 51-10-02 AND SRM 51-40-02.;[04] R/R 'L' ANGLE IAW SRM 51-40-02.;[05] INSPECTED WORK ACCOMPLISHED.
